# SDR NSVA2011071

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 36,231 hours, 43,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED 2 GASHES ON LEFT FLAP ROOT NEXT TO FUSELAGE. CAUSE OF DAMAGE IS UNKNOWN AT THIS TIME.  IAH MAINTENANCE IS SENDING A ROAD TRIP TO INSPECT, REPAIR AND FERRY BACK TO IAH.  FERRIED TO IAD, MAPPED FLAP DAMAGE, INSTALLED FLAP FROM 193CJ.
